MAUDE Adverse Event Report: EZ WAY INC EZ LIFT

EZ WAY INC EZ LIFT
Model Number L500PS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Head Injury (1879); Vertebral Fracture (4520)
Date of Event 11/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Cnas were transferring the resident from an electric wheelchair to a recliner.They hooked the resident up, lifted her, and before they reached the recliner(2 or 3 feet away from wheelchair), the back, right, shoulder strap came off the hanger bar.The resident fell backwards, and they said her feet went over her head and she landed on her stomach.
 
Additional Manufacturer Narrative
Assistant admin said they had tried to recreate the incident with different positioning of the sling strap on the hanger bars.They had 5 staff members involved, and they could not recreate the incident.Wonders if the strap was stuck on the top part of the sling hanger.

Brand Name
EZ LIFT
Common Device Name
LIFT
Manufacturer (Section D)
EZ WAY INC
710 east main street
clarinda IA 51632
Manufacturer (Section G)
EZ WAY INC
710 east main street
clarinda IA 51632
Manufacturer Contact
amy scott
710 east main street
clarinda, IA 51632
7125421814
MDR Report Key24032047
Report Number2183887-2026-00001
Device Sequence Number10551699
Product Code FSA
UDI-Device Identifier00848914000057
UDI-Public(01)00848914000057
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 01/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberL500PS
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age68 YR
Patient SexFemale
Patient Weight168 KG